# SDR AU960175

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146100A
- Engine: Lyc ALF502R3A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear
- Part number: 86A002
- Condition: Separated
- Location: T Eng Aux Drive
- Component: Lyc, ALF502R3A
- Stage of operation: CR
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE ACCESSORY GEARBOX INPUT BEVEL GEAR SEPARATED FROM MOUNTINGFLANGE - BOLTS WERE STILL ATTACHED TO THE GEAR AND BEARING HOUSING - FOUND WHEN ENGINE STRIPPED FOLLOWING OIL PRESSURE LOSS - SUSPECT CAUSED BY INSUFFICIENT BACKLASH BETWEEN THE SPIRAL INPUT GEAR AND THE BEVEL GEAR DURING INSTALLATION
